# SDR UPS04443094

- Difficulty date: August 16, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 77,131 hours, 17,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D BS 380 STR 17L FRAME CRACKED.  FRAME REPAIRED AS PER HX RS R53-12-35186 & UPS EO B747-5310-20989-A.
